# SDR FDKA200707336

- Difficulty date: July 12, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 16,194 hours, 14,625 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: K0773
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6130 BGM-JFK (1340 PHX LCL) - RUDDER HARDOVER PROTECTION FAIL.  MX REPLACED K0773 AND K0059 RELAYS.  OPS CHECKED GOOD.
